| Catalog Number |
468-450 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "deflation" and "from textured to smooth".This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported "deflation" and "from textured to smooth".This record is for the right side.The device was explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.